# SDR MASA2010102501175

- Difficulty date: October 23, 2010
- Submitted: October 25, 2010
- Operation: Air carrier
- Aircraft: N922FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15022
- Aircraft time: 16,775 hours, 13,088 cycles
- System (JASC): 5270 · Door Warning System
- Part: Trigger
- Condition: Faulty
- Location: Emergency Exit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FWD EMERGENCY DOOR CAUTION DURING TAXI.	 MX R2 SENSOR TRIGGER.
